# SDR IXXA20161117138

- Difficulty date: August 25, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER TRAILING EDGE SKIN PANEL AT WS 432 ON TOP OF WING. REMOVED CORROSION, REPAIRED AREA IAW REA 47224REA07.  AIRCRAFT GROUNDED.
